# SDR RAIA980724

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 1005383Y00
- Condition: Failed
- Location: Mlg Ww
- Part time: 21,962 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7403 - FYV - LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE REPLACED LANDING GEAR CONTROL VALVE.  (M)
